Fault isolation schemes for a class of continuous-time stochastic dynamical systems

Castillo López, Angela y Zufiria Zatarain, Pedro Jose (2013). Fault isolation schemes for a class of continuous-time stochastic dynamical systems. "Annual Reviews in Control", v. 37 (n. 1); pp. 43-55. ISSN 1367-5788. https://doi.org/10.1016/j.arcontrol.2013.03.002.

Descripción

Título: Fault isolation schemes for a class of continuous-time stochastic dynamical systems
Autor/es:
  • Castillo López, Angela
  • Zufiria Zatarain, Pedro Jose
Tipo de Documento: Artículo
Título de Revista/Publicación: Annual Reviews in Control
Fecha: Abril 2013
Volumen: 37
Materias:
Escuela: E.T.S.I. Telecomunicación (UPM)
Departamento: Matemática Aplicada a las Tecnologías de la Información [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (4MB)

Resumen

In this paper a new method for fault isolation in a class of continuous-time stochastic dynamical systems is proposed. The method is framed in the context of model-based analytical redundancy, consisting in the generation of a residual signal by means of a diagnostic observer, for its posterior analysis. Once a fault has been detected, and assuming some basic a priori knowledge about the set of possible failures in the plant, the isolation task is then formulated as a type of on-line statistical classification problem. The proposed isolation scheme employs in parallel different hypotheses tests on a statistic of the residual signal, one test for each possible fault. This isolation method is characterized by deriving for the unidimensional case, a sufficient isolability condition as well as an upperbound of the probability of missed isolation. Simulation examples illustrate the applicability of the proposed scheme.

Más información

ID de Registro: 26836
Identificador DC: http://oa.upm.es/26836/
Identificador OAI: oai:oa.upm.es:26836
Identificador DOI: 10.1016/j.arcontrol.2013.03.002
URL Oficial: http://www.sciencedirect.com/science/article/pii/S1367578813000047
Depositado por: Memoria Investigacion
Depositado el: 01 Jun 2014 09:11
Ultima Modificación: 01 May 2015 22:56
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM